On Congruences Induced by Certain Relations on “Semigroups”

DOI: 10.4236/apm.2015.59054   PDF   HTML   XML   4,032 Downloads   4,585 Views  

Abstract

In his paper “On quasi-separative ‘semigroup’s’”, Krasilnikova, Yu. I. and Novikov, B. V. have studied congruences induced by certain relations on a “semigroup”. They further showed that if the “semigroup” is quasi separative then the induced congruence is a semilattice congruence. In this paper we continue the study of these relations and the induced congruences i.e., the congruences induced by certain relations on ‘‘semigroup’s”. In this paper mainly it is observed that if S is a quasi-separative and regular “semigroup” then the necessary and sufficient condition for to be the smallest semilattice congruence η is obtained.

Share and Cite:

Srinivas, K. (2015) On Congruences Induced by Certain Relations on “Semigroups”. Advances in Pure Mathematics, 5, 579-582. doi: 10.4236/apm.2015.59054.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Burmistrovich, I.E. (1965) Commutative Bands of Cancellative “Semigroup’s’”. Sib.Mat.Zh., 6, 284-299 (Russian).
[2] Petritch, M. (1973) Introduction to “‘Semigroup’ Theory”. Merill Books, Columbus.
[3] Krasilnikova, Yu.I. and Novikov, B.V. (2005) On Quasi-separative “semigroup’s”. “Semigroup” Forum, 70, 347-355.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.